# SDR S9BA20140714005

- Difficulty date: June 24, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 37,279 hours, 47,142 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Burned Out
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR LIGHTS INOPERATIVE, GREEN, DOWN AND LOCKED.  HAD TOWER VERIFY GEAR WAS DOWN, EMERGENCY WAS DECLARED.   R & R BOTH LAMPS ON THE LANDING GEAR DOWN LOCK INDICATOR.
